Alert archive / Oklahoma / River Flood Warnings in 2015

River Flood Warning 61, NWS Tulsa, OK

June 18, 2015Tulsa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jun 18, 2015, 9:02 AM CDT for Tulsa County, Oklahoma. It took effect at Jun 18, 2015, 7:46 PM CDT. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Jun 18, 2015, 9:02 AM CDT (14:02 UTC)
In effect from
Jun 18, 2015, 7:46 PM CDT
Expired
Jun 20, 2015, 10:54 AM CDT
In force
39 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Moderate

County Tulsa County, OK

The radar

The Tulsa radar (KINX), 26 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bird Creek near Owasso (OWSO2).

Action stage
17 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07178000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

548 
WGUS44 KTSA 181402
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
902 AM CDT THU JUN 18 2015


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
  Bird Creek near Owasso-Mingo affecting Tulsa County. 
  
OKC113-143-182202-
/O.NEW.KTSA.FL.W.0060.150618T2300Z-150620T1133Z/
/SPEO2.2.ER.150618T2300Z.150619T1200Z.150620T0533Z.NO/
902 AM CDT THU JUN 18 2015

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Bird Creek near Sperry
* from this evening to Saturday morning, or until the warning is 
  cancelled.
* At  8:00 AM Thursday, the stage was  8.76 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast...The Bird Creek near Sperry is expected to rise above 
  flood stage this evening and continue to rise to near 26.2 feet by 
  Friday morning. The river is expected to fall below flood stage 
  Saturday before dawn.
* Impact...At 26.0 feet, moderate flooding of rural lands occurs from 
  Skiatook to Turley. Highway 20 east of Skiatook is impassable. Some
  minor flooding of streets in east Skiatook may occur.
 
&&
 
LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593

$$

OKC143-182201-
/O.NEW.KTSA.FL.W.0061.150619T0046Z-150620T1554Z/
/OWSO2.2.ER.150619T0046Z.150619T1200Z.150620T0954Z.NO/
902 AM CDT THU JUN 18 2015

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Bird Creek near Owasso-Mingo
* from this evening to Saturday morning, or until the warning is 
  cancelled.
* At  8:00 AM Thursday, the stage was  8.71 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...The Bird Creek near Owasso-Mingo is expected to rise 
  above flood stage this evening and continue to rise to near 20.8 
  feet by Friday morning. The river is expected to fall below flood 
  stage early Saturday morning.
* Impact...At 21.0 feet, widespread flooding occurs in Mohawk Park 
  with access roads flooded near the Oxley Nature Center. Mingo Road 
  near 66th Street may be flooded. 56th Street North near Mingo Road 
  becomes impassable.
 
&&
 
LAT...LON 3627 9594 3618 9594 3618 9570 3627 9570

$$
4 follow-up statements
966 
WGUS84 KTSA 181953
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT THU JUN 18 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Polecat Creek near Sapulpa affecting Creek County. 
  
  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
  Bird Creek near Owasso-Mingo affecting Tulsa County. 
  
  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
OKC037-190353-
/O.EXT.KTSA.FL.W.0052.000000T0000Z-150620T1052Z/
/SPCO2.2.ER.150618T1243Z.150619T0600Z.150620T0452Z.NO/
253 PM CDT THU JUN 18 2015

The Flood Warning continues for
  The Polecat Creek near Sapulpa.
* until late Friday night, or until the warning is cancelled.
* At 12:19 PM Thursday, the stage was 25.0 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Polecat Creek near Sapulpa will continue rising to 
  near 27.7 feet late tonight. The river is expected to fall below 
  flood stage late Friday evening.
* Impact...At 28.0 feet, severe flooding affects pasturelands, oil 
  fields, and county roads between Sapulpa and Jenks. Barns and 
  oilfield storage tanks may be flooded. Suburban homes will have 
  water in yards.
 
&&
 
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599

$$

OKC113-143-190352-
/O.EXT.KTSA.FL.W.0060.150619T0215Z-150619T1247Z/
/SPEO2.1.ER.150619T0215Z.150619T0600Z.150619T0647Z.NO/
253 PM CDT THU JUN 18 2015

The Flood Warning continues for
  The Bird Creek near Sperry.
* from this evening to Friday morning, or until the warning is 
  cancelled.
* At  2:00 PM Thursday, the stage was 18.91 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The Bird Creek near Sperry is expected to rise above 
  flood stage this evening and continue to rise to near 21.5 feet by 
  late tonight. The river is expected to fall below flood stage
  Friday before dawn.
* Impact...At 21.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593

$$

OKC143-190352-
/O.EXT.KTSA.FL.W.0061.150619T0136Z-150619T1849Z/
/OWSO2.1.ER.150619T0136Z.150619T0600Z.150619T1249Z.NO/
253 PM CDT THU JUN 18 2015

The Flood Warning continues for
  The Bird Creek near Owasso-Mingo.
* from this evening to Friday afternoon, or until the warning is 
  cancelled.
* At  2:00 PM Thursday, the stage was 13.74 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The Bird Creek near Owasso-Mingo is expected to rise 
  above flood stage this evening and continue to rise to near 19.1 
  feet by late tonight. The river is expected to fall below 
  flood stage Friday morning.
* Impact...At 19.0 feet, minor flooding occurs near Mohawk Park. 56th 
  Street North may be impassable near Mingo Road.
 
&&
 
LAT...LON 3627 9594 3618 9594 3618 9570 3627 9570

$$

OKC131-143-190352-
/O.EXT.KTSA.FL.W.0058.150618T2008Z-150619T1724Z/
/CVLO2.1.ER.150618T2008Z.150619T0600Z.150619T1124Z.NO/
253 PM CDT THU JUN 18 2015

The Flood Warning continues for
  The Caney River near Collinsville.
* until Friday afternoon, or until the warning is cancelled.
* At  2:30 PM Thursday, the stage was 25.95 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...The Caney River near Collinsville is expected to rise 
  above flood stage this afternoon and continue to rise to near 
  26.9 feet by late tonight. The river is expected to fall below flood
  stage Friday morning.
* Impact...At 27.0 feet, minor agricultural flooding occurs. County 
  roads north of Collinsville may be covered with water.
 
&&
 
LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580

$$
005 
WGUS84 KTSA 190309
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1009 PM CDT THU JUN 18 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Bird Creek near Owasso-Mingo affecting Tulsa County. 
  
OKC143-191109-
/O.EXT.KTSA.FL.W.0061.000000T0000Z-150619T2008Z/
/OWSO2.1.ER.150618T2341Z.150619T0600Z.150619T1408Z.NO/
1009 PM CDT THU JUN 18 2015

...Flood Warning extended until Friday afternoon...
The Flood Warning continues for
  The Bird Creek near Owasso-Mingo.
* until Friday afternoon, or until the warning is cancelled.
* At  9:00 PM Thursday, the stage was 18.64 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Bird Creek near Owasso-Mingo will continue rising to
  near 19.0 feet Friday before dawn. The river is expected to fall 
  below flood stage late Friday morning.
* Impact...At 19.0 feet, minor flooding occurs near Mohawk Park. 56th 
  Street North may be impassable near Mingo Road.
 
&&
 
LAT...LON 3627 9594 3618 9594 3618 9570 3627 9570

$$
235 
WGUS84 KTSA 190734
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 AM CDT FRI JUN 19 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
  Bird Creek near Owasso-Mingo affecting Tulsa County. 
  
OKC113-143-191454-
/O.EXT.KTSA.FL.W.0060.000000T0000Z-150619T1454Z/
/SPEO2.1.ER.150618T2153Z.150619T0330Z.150619T0854Z.NO/
234 AM CDT FRI JUN 19 2015

...Flood Warning extended until this morning...
The Flood Warning continues for
  The Bird Creek near Sperry.
* until this morning, or until the warning is cancelled.
* At  2:00 AM Friday, the stage was 21.62 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* Forecast...The Bird Creek near Sperry will continue falling to 
  below flood stage by early this morning.
* Impact...At 21.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593

$$

OKC143-191503-
/O.EXT.KTSA.FL.W.0061.000000T0000Z-150619T1503Z/
/OWSO2.1.ER.150618T2341Z.150619T0230Z.150619T0903Z.NO/
234 AM CDT FRI JUN 19 2015

The Flood Warning continues for
  The Bird Creek near Owasso-Mingo.
* until this morning, or until the warning is cancelled.
* At  2:00 AM Friday, the stage was 18.35 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The Bird Creek near Owasso-Mingo will continue falling 
  to below flood stage by early this morning.
* Impact...At 18.0 feet, minor flooding occurs at Mohawk Park and 
  along 56th Street North near Mingo Road.
 
&&
 
LAT...LON 3627 9594 3618 9594 3618 9570 3627 9570

$$
949 
WGUS84 KTSA 191423
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
923 AM CDT FRI JUN 19 2015


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
  Bird Creek near Owasso-Mingo affecting Tulsa County. 
  
OKC113-143-191453-
/O.CAN.KTSA.FL.W.0060.000000T0000Z-150619T1454Z/
/SPEO2.1.ER.150618T2153Z.150619T0330Z.150619T0907Z.NO/
923 AM CDT FRI JUN 19 2015

The Flood Warning is cancelled for
  The Bird Creek near Sperry.
* At  9:00 AM Friday, the stage was 17.18 feet.
* Flood stage is 21.0 feet.
* The river fell below flood stage early this morning.
* Forecast...The Bird Creek near Sperry will continue falling and 
  remain below flood stage.
 
&&
 
LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593

$$

OKC143-191453-
/O.CAN.KTSA.FL.W.0061.000000T0000Z-150619T1503Z/
/OWSO2.1.ER.150618T2341Z.150619T0230Z.150619T1002Z.NO/
923 AM CDT FRI JUN 19 2015

The Flood Warning is cancelled for
  The Bird Creek near Owasso-Mingo.
* At  8:00 AM Friday, the stage was 17.23 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage early this morning.
* Forecast...The Bird Creek near Owasso-Mingo will continue falling 
  and remain below flood stage.
* Impact...At 17.0 feet, faster flows are expected along the river but
  no flooding occurs. 

&&
 
LAT...LON 3627 9594 3618 9594 3618 9570 3627 9570

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 18, 6:55 AM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jun 18, 6:55 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
655 AM CDT THU JUN 18 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
WIDESPREAD SHOWERS WILL CONTINUE AGAIN THROUGH THE DAY TODAY
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS THE REMNANTS OF
TROPICAL SYSTEM BILL MOVES ACROSS THE REGION. FOR THIS EVENING AND
OVERNIGHT...GREATER PRECIP CHANCES WILL BE OVER NORTHWEST ARKANSAS
AND HAVE BACKED OFF ON PRECIP FOR EASTERN OKLAHOMA. ALSO OVER THE
REGION...GUSTY NORTH TO EAST WINDS WILL BE POSSIBLE FOR NORTHEAST
OKLAHOMA INTO NORTHWEST ARKANSAS WITH GUSTY SOUTHEAST TO WEST
WINDS FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. VARYING
CEILINGS AND VISIBILITIES BETWEEN IFR TO VFR WILL BE COMMON
THROUGH THE PERIOD...WITH THE LOWER CATEGORIES WITHIN ANY PRECIP.
LATE IN THE PERIOD...POSSIBLE LIFR/IFR CEILINGS TRY TO DEVELOP
OVER THE REGION.

&&

.PREV DISCUSSION... /ISSUED 322 AM CDT THU JUN 18 2015/

DISCUSSION...
REMAINS OF TROPICAL SYSTEM "BILL"...WHICH HAD SHOWN A SLOW EASTWARD
JOG EARLIER TONIGHT...IS CURRENTLY CENTERED ACROSS JOHNSTON COUNTY
IN SOUTHERN OK. LATEST RADAR LOOP SUGGESTS THAT THE SYSTEM IS
BEGINNING TO LIFT SLOWLY NORTHEAST...IN RESPONSE TO PRESSURE FALL
BULLSEYE ANALYZED WEST OF MLC. THIS SYSTEM HAS ALREADY PRODUCED
TREMENDOUS RAINFALL TO THE WEST/NORTHWEST OF ITS TRACK...WITH 5 TO
ALMOST 11 INCHES IN SOUTH-CENTRAL OK OVER THE PAST 12-18 HOURS.

BASED ON LATEST HIGH RES MODELS...WILL BRING THE CIRCULATION CENTER
TO NORTH OF MLC TOWARD 18Z...AND EVENTUALLY INTO NW AR 00-06Z.
EXPECT THE HEAVIEST RAINS TO FALL GENERALLY BETWEEN THE I-44
CORRIDOR AND THE TRACK OF "BILL"...WITH AN ADDITIONAL 3 TO 6 INCHES
(AND LOCALLY HIGHER AMOUNTS) OF RAIN POSSIBLE BEFORE PRECIPITATION
BEGINS TO TAPER OFF LATER THURSDAY NIGHT. LESSER AMOUNTS ARE
EXPECTED ACROSS SOUTHEAST OK/WEST-CENTRAL ARKANSAS...ALTHOUGH STILL
SHOULD SEE PERIODS OF HEAVY RAIN AS FEEDER BANDS CONTINUE TO DEVELOP
AHEAD OF THE CIRCULATION. THERE WILL ALSO BE A LIMITED SEVERE
WEATHER THREAT...INCLUDING BRIEF TORNADOES...AS SHEAR PROFILES ARE
SUPPORTIVE OF SUPERCELL STRUCTURES.

THE FLASH FLOODING THREAT WILL INCREASE DURING THE MORNING HOURS
ACROSS PARTS OF NORTHEAST/EAST-CENTRAL OK AND EXPAND INTO NORTHWEST
AR DURING THE AFTERNOON...AND RESIDENTS ACROSS THE REGION ARE URGED
TO REMAIN WEATHER AWARE.

AN ELONGATED WEST-EAST UPPER RIDGE WILL BUILD ACROSS THE SOUTHERN
HALF OF THE COUNTRY OVER THE WEEKEND AND THROUGH MUCH OF NEXT
WEEK. EXPECT AN EXTENDED PERIOD OF HOT AND HUMID WEATHER...BUT HAVE
KEPT RAINFALL OUT OF THE FORECAST FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79  69  85  71 / 100  50  20  10
FSM   79  71  84  71 / 100  90  40  20
MLC   78  70  84  73 / 100  60  20  10
BVO   79  68  85  70 /  90  40  20  10
FYV   76  69  77  69 / 100 100  60  20
BYV   77  67  78  70 / 100 100  90  20
MKO   78  68  82  71 / 100  80  30  10
MIO   78  68  82  70 / 100  90  30  10
F10   78  69  84  72 / 100  50  20  10
HHW   80  71  86  73 /  80  50  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...20
Hazardous weather outlook, Jun 18, 5:11 AM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
511 AM CDT THU JUN 18 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
511 AM CDT THU JUN 18 2015

...POTENTIALLY LIFE THREATENING FLOOD EVENT CONTINUES TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...JUST SOUTH OF INTERSTATE 44 CORRIDOR
				INTO NORTHWEST ARKANSAS

HEAVY RAIN.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA INTO NORTHWEST
				ARKANSAS.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD TO EXCESSIVE RAINFALL LEADING TO POTENTIALLY LIFE
THREATENING FLASH FLOODING AND ALSO RIVER FLOODING CONTINUES TODAY
ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

THE REMNANTS OF TROPICAL SYSTEM BILL WILL CONTINUE TO LIFT
NORTHEAST THROUGH THE REGION TODAY AND TONIGHT. ADDITIONAL
RAINFALL AMOUNTS OF 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS
POSSIBLE ARE FORECAST THROUGH TONIGHT OVER MUCH OF NORTHEAST
OKLAHOMA AND ALSO FAR NORTHWEST ARKANSAS. LESSER RAINFALL AMOUNTS
ARE EXPECTED FOR LOCATIONS OVER SOUTHEAST OKLAHOMA INTO WEST
CENTRAL ARKANSAS...THOUGH PERIODS OF HEAVY RAINFALL WILL STILL BE
POSSIBLE. THESE CONDITIONS WILL CONTINUE TO CREATE FLASH FLOODING
CONDITIONS AND ALSO WORSEN ALREADY ONGOING FLASH FLOODING WITH THE
POTENTIAL FOR LIFE THREATENING FLASH FLOODING. RIVER FLOODING AND
THE RISING OF LOCAL LAKE LEVELS WILL ALSO BECOME A CONCERN TODAY
INTO FRIDAY.

GUSTY WINDS OF 20 TO 30 MPH COMBINED WITH WIND SHEAR WITHIN THE
LOW LEVELS OF THE TROPICAL SYSTEMS CIRCULATION WILL ALLOW FOR A
LIMITED SEVERE WEATHER POTENTIAL THROUGH THIS EVENING. THIS WILL
INCLUDE A LIMITED TORNADO THREAT MAINLY OVER LOCATIONS OF FAR
EASTERN OKLAHOMA AND ALSO NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
WIDESPREAD RAIN ALONG WITH A CHANCE FOR THUNDERSTORMS ARE EXPECTED
TO BE ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND ALSO NORTHWEST
ARKANSAS FRIDAY AS REMNANTS OF TROPICAL SYSTEM BILL BEGIN TO EXIT
THE REGION. PRECIPITATION CHANCES SHOULD BEGIN TO TAPER OFF FROM
WEST TO EAST DURING THE DAY FRIDAY AND ARE FORECAST TO END FRIDAY
EVENING. ADDITIONAL RAINFALL AMOUNTS FRIDAY LOOK TO BE MUCH
LIGHTER WITH LESS THAN ONE INCH POSSIBLE...MAINLY OVER FAR
NORTHWEST ARKANSAS.

IN THE WAKE OF THE DEPARTING TROPICAL SYSTEM...A RIDGE OF HIGH
PRESSURE LOOKS TO MOVE INTO THE SOUTHERN PLAINS AND PROVIDE A
RETURN OF HOT AND HUMID CONDITIONS FOR THE WEEKEND INTO NEXT WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT GROUPS SHOULD ANTICIPATE AND PLAN ACCORDINGLY
TO ONGOING FLOODING AND INCREASING RIVER FLOODING TODAY AND FRIDAY
AND CONTINUING INTO THE WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jun 18, 7:48 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
748 AM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     FLASH FLOOD      3 E HECTORVILLE         35.84N 95.87W
06/18/2015                   OKMULGEE           OK   AMATEUR RADIO

            FLOODED ROADWAY AT HECTORVILLE ROAD AND BIXBY ROAD IN
            NORTHERN OKMULGEE COUNTY.

&&

JDS
Local storm report, Jun 18, 8:55 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
855 AM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     FLASH FLOOD      TULSA                   36.13N 95.92W
06/18/2015                   TULSA              OK   BROADCAST MEDIA

            WATER REPORTEDLY FLOWING OVER MEMORIAL AT 121ST IN SOUTH
            TULSA.

&&

BAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:16 PM CDTSevere Thunderstorm WarningTSACreek24 min
Jun 17, 7:56 PM CDTRiver Flood WarningTSAOttawa65 hr
Jun 17, 8:25 PM CDTRiver Flood WarningTSAAdair59 hr
Jun 17, 8:26 PM CDTRiver Flood WarningTSARogers, Tulsa56 hr
Jun 17, 8:32 PM CDTSpecial Weather StatementTSAAdair43 min
Jun 17, 8:34 PM CDTRiver Flood AdvisoryTSACherokee, Delaware42 hr
Jun 17, 8:38 PM CDTRiver Flood AdvisoryTSATulsa36 hr
Jun 17, 9:16 PM CDTSpecial Weather StatementTSACherokee44 min
Jun 17, 10:05 PM CDTSpecial Weather StatementTSAMayes40 min
Jun 18, 1:27 AM CDTFlash Flood WarningTSACreek, McIntosh, Okfuskee, Okmulgee6 hr
Jun 18, 1:47 AM CDTAreal Flood AdvisoryTSACreek, Nowata, Osage, Pawnee, Rogers, Tulsa and 2 more6 hr
Jun 18, 1:49 AM CDTAreal Flood AdvisoryTSALatimer, Pushmataha4 hr
Jun 18, 3:42 AM CDTRiver Flood WarningTSAOttawa3 days
Jun 18, 7:16 AM CDTFlash Flood WarningTSACreek, McIntosh, Okfuskee, Okmulgee6 hr
Jun 18, 8:31 AM CDTFlash Flood WarningTSACreek, Tulsa6 hr
Jun 18, 8:44 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, McIntosh, Mayes, Muskogee and 2 more2 hr
Jun 18, 9:02 AM CDTRiver Flood WarningTSAOsage, Tulsa46 hr
Jun 18, 9:23 AM CDTRiver Flood WarningTSASequoyah53 hr
Jun 18, 9:47 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more8 hr
Jun 18, 9:58 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Tulsa12 hr
Jun 18, 9:59 AM CDTFlash Flood WarningTSAHaskell, Latimer, Pittsburg8 hr
Jun 18, 10:49 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Rogers, Tulsa and 1 more6 hr
Jun 18, 1:15 PM CDTFlash Flood WarningTSACreek, McIntosh, Okfuskee, Okmulgee6 hr
Jun 18, 2:14 PM CDTFlash Flood WarningTSACreek, Tulsa6 hr
Jun 18, 2:31 PM CDTFlash Flood WarningTSACraig, Nowata, Ottawa, Washington6 hr
Jun 18, 4:29 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Rogers, Tulsa and 1 more4 hr
Jun 18, 5:51 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more3 hr
Jun 18, 6:10 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Pittsburg, Sequoyah110 min
Jun 18, 6:36 PM CDTAreal Flood WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Osage and 4 more24 hr

Nearby

River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.